MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA SIGMOIDOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA SIGMOIDOVIDEOSCOPE
Model Number CF-Q160S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Pneumonia (2011); Low Oxygen Saturation (2477); Pancreatitis (4481)
Date of Event 03/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
For the "cf-q160" described in the literature, we selected the "cf-q160s" as a representative product.It had the largest number of shipments in the region and during the study period.The suspect device has not been returned to olympus for evaluation.The investigation is in process.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
 
Event or Problem Description
Olympus reviewed the following literature titled "technical and clinical success rates of wallflex duodenal stents in unresectable malignant gastric outlet obstruction.A retrospective observational study from a tertiary cancer hospital in india".This study to find the technical and clinical success, and complication rates of duodenal stenting in such patients presented at india¿s largest tertiary care cancer hospital.Technical and clinical success rates were 98.13% and 91.42%, respectively.Complications included bleeding in 12, pancreatitis in 4, and sedation-related complications in 25 of the patients.In the mean follow-up period of 120 days, recurrence of obstructive symptoms was observed in 66 of the patients.Tumor in growth in 59.09%, food impaction in 31.81%, and migration of the stent in 15.15% of patients were reasons for recurrence.The median time between clinical success and recurrence of obstructive symptoms was 148 days (95% confidence interval (ci): 0¿328).Placement of an enteral wallflex stent in patients with malignant goo is a practical, easy, and safe alternative to surgical gastrojejunostomy in malignant goo.Type of adverse events/number of patients: procedure- related bleeding -12 patients.Mild post-procedural pancreatitis - 4 patients.Stent migrations - 10 patients.Mild to moderate pain in the abdomen - 35 patients.Sedation-related complications - 8 patients.Such as hypotension, desaturation, and aspiration pneumonia etc.Death - no reported count.This literature article requires 2 reports.The related patient identifiers are as follows: (b)(6) :tjf-150.(b)(6) :cf-q160s.This medwatch report is for patient identifier (b)(6).The deaths and abdominal pain were determined to be not reportable.There is no report of any olympus device malfunction in any procedure described in this study.
 
Event or Problem Description
The following additional information was provided by the author: "no we didn't encounter any problem as far as the scope was concerned during these procedures.¿.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse event cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.This supplemental report includes information added to b5 and g2.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA SIGMOIDOVIDEOSCOPE
Common Device Name
SIGMOIDOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer Contact
masaharu hirose
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8-520
JA   965-8520
426422891
MDR Report Key15106193
Report Number9610595-2022-00305
Device Sequence Number5428077
Product Code FDF
UDI-Device Identifier04953170067310
UDI-Public04953170067310
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCF-Q160S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2022
Supplement Date Received by Manufacturer11/21/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NON-OLYMPUS GUIDEWIRE; NON-OLYMPUS STENT
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown